# SDR ASAA2018082155861

- Difficulty date: August 5, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 149A8109114
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE LEFT AFT CARGO TRANSITION PANEL,  FOUND THE GUSSET CRACKED ON THE WASTE TANK STRUCTURE.  ACFT GROUNDED.  REMOVED GUSSET ON WASTE TANK ENCLOSURE STRUCTURE IAW SRM 57-40-02-0G-0, PARA 7D.6.  LOCATED AND DRILLED A NEW GUSSET IAW SRM 51-40-05-0G-0, FIG 2.  INSTALLED THE GUSSET IAW SRM 51-40-02-0G-0, PARA 7D.
